Extra Strength Non-Aspirin - 500 Tablets per Dispenser Box
Extra Strength Non-Aspirin - 500 Tablets per Dispenser Box

Extra Strength Non-Aspirin - 500 Tablets per Dispenser Box

Your Price: $21.59< Click to Change Currency
Retail Price:$40.49
Your Savings:$18.90(47%)
Part Number:J420
CPR Savers Price Guarantee
Quantity Pricing
Quantity
Price
  • 1 - 4
  • $21.59
  • 5 - 9
  • $20.51
  • 10 - 24
  • $19.86
  • 25 - 49
  • $19.43
  • 50+
  • $19.00
Discontinued by Manufacturer. We still have the 250 count box available Click Here to order
Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, headache, toothache, menstrual cramps and muscular aches. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.
Free currency converter